# SDR MALA964901

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 2724044010
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE LOWER FORWARD DOOR CORNER TO BE CRACKED.  REPAIRS WERE COMPLETED BY REPLACING THE CORNER IAW FAC SRM 51-00-00.  (M)
